# SDR USAA2011102600018

- Difficulty date: October 22, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 56,166 hours, 21,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4002155A
- Part serial: MSNA1881
- Condition: Cracked
- Location: Le Slat
- Part time: 56,166 hours, 21,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON NR 1 LEFT WING SLAT COVE PANEL AT INBOARD MAIN TRACK.  REPLACED NR 1 LEFT WING SLAT COVE PANEL AT INBOARD MAIN TRACK IAW BOEING DRAWINGS 114N4075 AND 114N4002.
